Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Space curves that point almost everywhere

Author: J. B. Wilker
Journal: Trans. Amer. Math. Soc. 250 (1979), 263-274
MSC: Primary 53A04
MathSciNet review: 530055
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We construct a simple, closed, continuously differentiable curve $ r:\,[0,\,1]\, \to \,{E^d}\,(d\, \geqslant \,3)$ whose tangent vector never points twice in the same direction of $ {S^{d\, - \,1}}$ yet sweeps out a set of directions equal to almost all of $ {S^{d\, - \,1}}$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53A04

Retrieve articles in all journals with MSC: 53A04

Additional Information

PII: S 0002-9947(1979)0530055-9
Keywords: Peano curve, Osgood curve, Vitali covering theorem
Article copyright: © Copyright 1979 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia